Thread: nolv. question
10-14-2002, 09:16 AM #1
Hey guys im on week 8 of my deca /sust/dbol cycle (first cycle) and I couldnt be happier, so far ive gained 28lbs. and i didnt even go for that high dosages 200mg deca, 250sust, and 35mg/d for the first four weeks. ive been noticing in the last few weeks or so that my nips are looking seriously puffy and sensitivie, but not sore. I let it go for a few days to see what it is and the sensitivity has gone away, but i still got puffy nips. Am i worrying myself or should I start nova. if i should start it, what would be a recomended dosage for that? btw thanks for all the advice guys having an amazing 1st cycle.
10-14-2002, 10:14 AM #2
I would fo ahead and start. I had the same problem, no pain or anything, just puffy nips. Needless to say I wish I would have started the nolv sooner.
10-14-2002, 10:16 AM #3
I lot of people get puffy nips on cycles with aromatising AS.
If you start the nolvadex I suggest you continue it until the last day of clomid.
but I would only take nolvadex if I had sore nips/lumps/itchy nips not because of puffy nips. I take liquidex with all my cycles for that.
10-14-2002, 11:51 AM #4
if you cant get armidex or luquidex run the nov at 40 mg ed till sesitivity goes away then run 20 mg ed throughout clomid,you could even load the first few days at 80 mg
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)